Observations on quasi-linear partial differential equations
Annales Polonici Mathematici, Tome 53 (1991) no. 3, pp. 267-283
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_53_3_267_283,
author = {Piotr Besala},
title = {Observations on quasi-linear partial differential equations},
journal = {Annales Polonici Mathematici},
pages = {267--283},
year = {1991},
volume = {53},
number = {3},
doi = {10.4064/ap-53-3-267-283},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-53-3-267-283/}
}
TY - JOUR AU - Piotr Besala TI - Observations on quasi-linear partial differential equations JO - Annales Polonici Mathematici PY - 1991 SP - 267 EP - 283 VL - 53 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-53-3-267-283/ DO - 10.4064/ap-53-3-267-283 LA - en ID - 10_4064_ap_53_3_267_283 ER -
Piotr Besala. Observations on quasi-linear partial differential equations. Annales Polonici Mathematici, Tome 53 (1991) no. 3, pp. 267-283. doi: 10.4064/ap-53-3-267-283
Cité par Sources :